# SDR UALA2012112606773

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 61,531 hours, 22,775 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

REF CF575.  ROWS 30 ABC O2 MASKS FELL.   ACCOMPLISHED DROP CHECK PER MT 35- 003 AND AMM 35-23-00-710-001-A.
